Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Dry mouth, chest pain after stopping Vyvanse. Cause?

i took i believe 180mg of vyvane (i may have taken more i cant remember the exact about i took i took between 6-8 30mg pills in one night) but i had the usual effects of it the rapid heart rate and dry mouth but now i havent taken any sence the effects wore off and i havent taken anymore sence then but i still have dry mouth and sometimes i have chest pains and there not bad but i there strong enough to make me worry. i dont know if i might have caused damage to my body or if im just having withdraws from them
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  198
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting your query.
Vyvanse is a psychoactive drug used for attention deficit hyperactivity disorder. It can cause dry mouth and heart beat problems and can disturb the heart rhythm which can be dangerous . Stop the drug if you are still taking.Contact your doctor and get ECG to rule out cardiac arrhythmia.
Take Care!
Answered: Tue, 2 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor